# SDR SWIA202264344

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 45,951 hours, 38,975 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKE OFF, NOSE DOOR OPEN WARNING MESSAGE AFTER SELECTING GEAR UP. RAN THE QRH, LOWERED THE GEAR AND RECEIVED THE GEAR DISAGREE WARNING MESSAGE. WE RAN THE QRH AND HAD TO CYCLE SEVERAL TIMES BEFORE GETTING DOWN THREE GREEN GEAR MESSAGE. BUT WE STILL HAD THE NOSE DOOR OPEN WARNING MESSAGE. AFTER FLYING A LOW APPROACH TO HAVE TOWER  VISUALLY INSPECT THE GEAR, THEY SAW THAT THE LEFT MAIN WAS NOT DOWN AND LOCKED. WE THEN SELECTED THE GEAR UP AND PROCEEDED WITH THE MANUAL GEAR EXTENSION PROCEDURE. AFTER THAT, WE RECEIVED THE DOWN THREE GREEN GEAR SYMBOL AND THE NOSE DOOR OPEN WARNING DISAPPEARED. TOWER VERIFIED THAT THE GEAR WAS DOWN AND WE LANDED WITHOUT ISSUE.    (FLIGHT 5367 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24347244 WITH THE FOLLOWING CORRECTIVE ACTION: "REF CP24348051 FOR REPLACEMENT OF NLG DOOR SELECTOR VALVE AND CP24348914 FOR LANDING GEAR MECHANICAL AND HYD HEALTH CHECK. ALL CHECKS PASSED. REF CP24347356 FOR MANAGER APPROVAL FOR RTS FROM ODI EVENT. "
